MathSciNet Relay Station
MathSciNet bibliographic data
MR2784594 34K13 (34K45 92D25)
Dai, Binxiang; Li, Ying; Luo, Zhenguo Multiple periodic solutions for impulsive Gause-type ratio-dependent predator-prey systems with non-monotonic numerical responses. Appl. Math. Comput. 217 (2011), no. 18, 7478–7487.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement